# SDR UALA2009083102734

- Difficulty date: August 29, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 66,488 hours, 19,345 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Decoder
- Part number: SL3924AA01
- Part serial: 43
- Condition: Failed
- Location: Hf Comm
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF FAILS SELCAL CHECK.  LEFT HF SELCAL INOP, RIGHT HF SELCAL OPS CHECKED OKAY.  REPLACED SELCAL DECODER, CHECKS OKAY WITH SFO ARINC ON 6.640 MZ.
